# SDR SWIA200616870

- Difficulty date: April 24, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 9,646 hours, 7,449 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT FOR RIGHT ACM SUPPORT STRUCTURE, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED WITH NEW SUPPORT PART NR 601R-95159-35; PER SRM 51-42-06 PG NR 4 ITEM B.
